# SDR QMLA2020121120065

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N132LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3970
- Aircraft time: 6,648 hours, 17,259 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,776 hours, 12,153 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Condition: Failed
- Location: Pump Drive
- Stage of operation: AA
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, CREW AND PILOT SMELLED A BURNING SMELL.  PILOT THEN NOTICED HYDRAULIC AND SERVO CAUTION LIGHTS ILLUMINATED.  IT WAS THEN DETERMINED TO DO A PRECAUTIONARY LANDING IN AN OPEN FIELD.  UPON LANDING, PILOT CHECKED THE RIGHT HAND BELT DRIVEN HYDRAULIC PUMP AND SAW BELT WAS COMPLETELY SHREDDED AND OFF THE PUMP.
